# SDR 07FDEA01753

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Worn
- Location: Bs 1248-1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SCALLOP WORN STA 1300 RBL 27 BLENDED AND FOUND TO BE OUT OF LIMITS PER MD10/DC10 SRM 53-70-00 VOL I PG 21.  REMOVED SEAT TRACK   SECTION RBL 27 STA 1248 TO STA 1351 PER MD10/DC10 SRM 53-70-00 VOL I PG 21.  SEAT TRACK MATERIAL IS 4929150 PER MD/DC10 SRM 53-42-01 PG 13 FIG 5 VOL III.  SCALLOPED SEAT TRACK PER DC10 SRM 53-70-00 VOL I MATERIAL ID FOR SPLICE HAT 4932154-1200 PO NR 570758-3 AND SPLICE PLATE 7075-T6 .050" PO NR 57122.5 PER MD 10 DC10 SRM 53-70-00 FIG I VOL I.  FABRICATED SEAT TRACK, SPLICE PLATE AND SPLICE HAT PER MD10/DC10 SRM 53-70-00 VOL I.  ALODINED AND PRIMED SEAT TRACK, SPLICE PLATE SPLICE HAT PER MD/DC10 SRM 51-21-01 PG 1 VOL I.
